# SDR 9608301226

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND TWO CRACKS IN THE LEFT WING FIXED LEADING EDGE SKIN AND T-ANGLE AT THE PANEL 519CB CUTOUT, XOS 610.  REPAIRED SKIN (P/N ARB2887-501) AND ANGLE (P/N ARB1137-9) PER EA 12-103936.
